# SDR USAABB99014

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LEFT MID SECTION EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE BATTERY PACK, WHICH THEN FAILED AGAIN.  UPON FURTHER INVESTIGATION, FOUND A WIRE SHORTED TO SEAT 13AB.  THE WIRE WAS REPAIRED.  (M)
